ITEM METADATA RECORD
Title: On multivariate polynomials in Bernstein-Bézier form and tensor algebra
Authors: Speleers, Hendrik # ×
Issue Date: Sep-2011
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:236 issue:4 pages:589-599
Abstract: The Bernstein-Bezier representation of polynomials is a very useful tool in computer aided geometric design. In this paper we make use of (multilinear) tensors to describe and manipulate multivariate polynomials in their Bernstein-Bezier form. As an application we consider Hermite interpolation with polynomials and splines.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science